# SDR DALA2020121704130

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE 1 LOCATED ON INTERCOSTAL AT DOOR STOP FITTING 7 POSITION FR 16 LT SIDE.  CORRECTIVE ACTION: REPLACED INTERCOSTAL FR 16 LT AT DOOR STOP FITTING NR 7, AS PER SRM A320 51-72-11 AND ER/A 588914-14AD REV ORIGINAL.
